Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

For the last 6 weeks I've had great skin for the first time since I was 12. I'd finally got the regimen perfect for myself, getting just the right amount of each product applied. Then my AHA ran out so I opened a new tube, which happened to be my first tube since the change to the thinner version. I'm not a happy chappy to say the least, I can't get this stuff to absorb easliy and my skin feels awful since I ran out of the thicker AHA. A few spots have started appearing and since the only thing I've changed was to a new tube of thinner AHA it kind of shows this has caused the regression. Maybe with time I'll be able to get this thinner AHA to work better by altering how much I use but that whole process of fine tunning is a real ballache especially when I had nailed it down with the thicker AHA. BRING BACK THE THICKER AHA!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×